# SDR SWAA2024120659039

- Difficulty date: November 12, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED ON PNEUMATIC DUCT ON BS 540 AND LBL6 AT AIR CONDITIONING BAY 2024-686375<[01] REPLACED BRACKET LOCATED ON PNEUMATIC DUCT ON BS 540 AND LBL6 AT AIR CONDITIONING BAY IAW B737-800 SRM 51-40-02-0G AND B737-800 DWG 212A1101 SHEET 7; REV -.;[02] COMPLETED
